Coverart for item
The Resource Blow-up theories for semilinear parabolic equations, Bei Hu

Blow-up theories for semilinear parabolic equations, Bei Hu

Label
Blow-up theories for semilinear parabolic equations
Title
Blow-up theories for semilinear parabolic equations
Statement of responsibility
Bei Hu
Creator
Subject
Language
eng
Summary
"There is an enormous amount of work in the literature about eh blow up behavior of evolution equations. It is our intention to introduce the theory by emphasizing the methods while seeking to avoid massive technical computations. to reach this goal, we use the simplest equation to illustrate the methods; these methods very often apply to more general equations." -- P. [4] of cover
Member of
Additional physical form
Also issued online.
Cataloging source
YDXCP
http://library.link/vocab/creatorDate
1962-
http://library.link/vocab/creatorName
Hu, Bei
Illustrations
illustrations
Index
index present
LC call number
  • QA1
  • QA377
  • QA3
LC item number
  • .L438 no.2018
  • .H8 2011
  • .L28 no.2018
Literary form
non fiction
Nature of contents
bibliography
Series statement
Lecture notes in mathematics,
Series volume
2018
http://library.link/vocab/subjectName
  • Blowing up (Algebraic geometry)
  • Differential equations, Parabolic
Label
Blow-up theories for semilinear parabolic equations, Bei Hu
Instantiates
Publication
Bibliography note
Includes bibliographical references (pages 119-125) and index
Carrier category
volume
Carrier category code
  • nc
Carrier MARC source
rdacarrier
Content category
text
Content type code
  • txt
Content type MARC source
rdacontent
Contents
Introduction -- A review of elliptic theories -- A review of parabolic theories -- A review of fixed point theorems -- Finite time blow-up for evolution equations -- Steady-state solutions -- Blow-up rate -- Asymptotically self similar blow-up solutions -- One space variable case
Control code
706784511
Dimensions
24 cm
Extent
x, 127 pages
Isbn
9783642184598
Lccn
2011924396
Media category
unmediated
Media MARC source
rdamedia
Media type code
  • n
Other physical details
illustrations
System control number
(OCoLC)706784511
Label
Blow-up theories for semilinear parabolic equations, Bei Hu
Publication
Bibliography note
Includes bibliographical references (pages 119-125) and index
Carrier category
volume
Carrier category code
  • nc
Carrier MARC source
rdacarrier
Content category
text
Content type code
  • txt
Content type MARC source
rdacontent
Contents
Introduction -- A review of elliptic theories -- A review of parabolic theories -- A review of fixed point theorems -- Finite time blow-up for evolution equations -- Steady-state solutions -- Blow-up rate -- Asymptotically self similar blow-up solutions -- One space variable case
Control code
706784511
Dimensions
24 cm
Extent
x, 127 pages
Isbn
9783642184598
Lccn
2011924396
Media category
unmediated
Media MARC source
rdamedia
Media type code
  • n
Other physical details
illustrations
System control number
(OCoLC)706784511

Library Locations

    • Thomas Jefferson LibraryBorrow it
      1 University Blvd, St. Louis, MO, 63121, US
      38.710138 -90.311107
Processing Feedback ...